Electron. J. Differential Equations, Vol. 2021 (2021), No. 64, pp. 1-19.

Sensitivity of a nonlinear ordinary BVP with fractional Dirichlet-Laplace operator

Dariusz Idczak

In this article, we derive a sensitivity result for a nonlinear fractional ordinary elliptic system on a bounded interval with Dirichlet boundary conditions. More precisely, using a global implicit function theorem, we show that for each functional parameter there exists a unique solution, and that its dependence on the functional parameters is continuously differentiable.

Submitted July 19, 2020. Published July 12, 2021.
Math Subject Classifications: 34B15, 34A08, 34B08, 34L05.
Key Words: Fractional Dirichlet-Laplace operator; Palais-Smale condition; Stone-von Neumann operator calculus; global implicit function theorem.

Show me the PDF file (352 KB), TEX file for this article.

Dariusz Idczak
Faculty of Mathematics and Computer Science
University of Lodz
Banacha 22 90-238 Lodz, Poland
email: dariusz.idczak@wmii.uni.lodz.pl

Return to the EJDE web page